Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 98, NWS Cleveland, OH

July 10, 2020Lorain County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 10, 2020, 2:45 PM EDT for Lorain County, Ohio. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2020, 2:45 PM EDT (18:45 UTC)
Expired
Jul 10, 2020, 3:25 PM EDT
In force
40 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lorain County, OH

The radar

The Cleveland radar (KCLE), 24 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 3:03 PM EDTTSTM WND DMG1 Ene Amherst, OHTREE DOWN AND BLOCKING ROAD. TIME ESTIMATED VIA RADAR.
Jul 10, 3:06 PM EDTTSTM WND DMG1 Nw Amherst, OHMULTIPLE TREES DOWN ACROSS THE AREA.
Jul 10, 3:06 PM EDTTSTM WND DMG2 N Lorain, OHNUMEROUS UTILITY POLES AND WIRES DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2020-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1052 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2020-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1052 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1048 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

604 
WUUS51 KCLE 101845
SVRCLE
OHC093-101945-
/O.NEW.KCLE.SV.W.0098.200710T1845Z-200710T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
245 PM EDT Fri Jul 10 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Lorain County in north central Ohio...

* Until 345 PM EDT.

* At 244 PM EDT, a severe thunderstorm was located near Wakeman, or
  10 miles south of Western Vermilion, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Lorain, Elyria, Western Vermilion, Vermilion, Westlake, North
  Ridgeville, Avon Lake, Amherst, Grafton, Wellington, North Olmsted,
  Avon, Bay Village, Sheffield Lake, Eaton, Oberlin, Sheffield,
  Lagrange, South Amherst and Pittsfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4135 8197 4114 8218 4115 8234 4143 8235
      4154 8196
TIME...MOT...LOC 1844Z 220DEG 27KT 4127 8228 

HAIL...<.75IN
WIND...60MPH
 
$$

Clark
2 follow-up statements
201 
WWUS51 KCLE 101902
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
302 PM EDT Fri Jul 10 2020

OHC093-101945-
/O.CON.KCLE.SV.W.0098.000000T0000Z-200710T1945Z/
Lorain OH-
302 PM EDT Fri Jul 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHWESTERN LORAIN COUNTY...

At 302 PM EDT, a severe thunderstorm was located over Elyria, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Lorain, Elyria, Western Vermilion, Vermilion, Avon Lake, Amherst,
Avon, Sheffield Lake, Oberlin, Sheffield, South Amherst and Kipton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4152 8199 4137 8210 4124 8223 4123 8234
      4143 8235
TIME...MOT...LOC 1902Z 220DEG 27KT 4138 8216 

HAIL...<.75IN
WIND...60MPH
 
$$

Kahn
774 
WWUS51 KCLE 101925
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
325 PM EDT Fri Jul 10 2020

OHC093-101935-
/O.CAN.KCLE.SV.W.0098.000000T0000Z-200710T1945Z/
Lorain OH-
325 PM EDT Fri Jul 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LORAIN COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 4152 8199 4137 8210 4124 8223 4123 8234
      4143 8235
TIME...MOT...LOC 1923Z 220DEG 27KT 4151 8201 

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:21 PM EDT, 24 minutes earlier.

Area forecast discussion, Jul 10, 2:21 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
221 PM EDT Fri Jul 10 2020

.SYNOPSIS...
A shortwave trough will move east across Michigan today and
cross Lake Erie tonight. A cold front will push through late
tonight ushering in a cooler and less humid airmass for the
weekend. Additional but weaker shortwave troughs will cross the
area again on Sunday and Monday as the pattern remains
active.

&&

.NEAR TERM /THROUGH SATURDAY/...
Thunderstorms fired as expected along the outflow boundaries
across western Ohio with some activity developing from the
northeast lakeshore into the Youngstown area. Activity is
producing locally heavy rain and wind gusts at least to 45
knots in general with a few stronger storms. Expecting activity
to continue advancing east and expand with time. Temperatures
will continue to climb a few degrees yet where precipitation and
influence of outflow boundaries have not been present.
Otherwise, made some adjustments to high temperatures across the
area.

Previous Discussion...

Focus for today is the progress of a shortwave trough as it
moves east across Michigan. Its eastward progress has slowed
overnight as a frontal wave developed, putting the best estimate
for its arrival around late morning to noon in our western most
counties. In the meantime...expect mostly clear skies for the
first part of the day which will drive temperatures back up into
the 90s. Looking at rapid diurnal heating coinciding with
afternoon height falls which will destabilize the region. MLCAPE
values likely in the 1000-1500+J/kg range this afternoon with
PWATs increasing with low level flow to around 1.8". This will
set the stage for diurnally driven pulse storm development ahead
of the approaching surface front. Looking at
conditional/marginal severe potential this afternoon as shear
values increase to around 15 to 20 knots. Though weak, this
combined with sufficient instability could produce some
localized downburst along with locally heavy rainfall. Lake
breeze east of Vermilion will be the lifting mechanism for
another area of storm development ahead of the main line.
Moisture pooling with main line will push PWATs to around 2" and
warm cloud depths near 13k feet will support heavy rainfall.
Shear values are modest but the timing of 17-24Z will provide
peak boundary layer heating and destabilization which when
combined with low level convergence and upper level support
should strengthen the line as it moves east. Recent hot spell
has dried out much of the area so streams and creeks should be
handle the heavy rain for the most part, however can't rule out
localized flash flooding given the likely intensity of the
rainfall and possibility of cell training.

This evening the cold front will push east of the area with the
shortwave trekking into Ontario. With cooler heights aloft and
lingering low and mid level moisture expect to see a fair amount
of clouds behind the front and ongoing development of showers
through the overnight. The drier air will gradually erode the
clouds from the west by Saturday, however the flow feeding in
from the lakes will continue rain/thunderstorm chances in the
east. Temperatures will return to normal low/mid 80s for
Saturday.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Multiple upper-level shortwave troughs will make their way across
the region through the short term period, resulting in several
chances for much needed showers and thunderstorms along with near
normal temperatures. The first of the upper-level troughs will make
its way through on Sunday, with the best chance for showers and
thunderstorms during the daytime hours on Sunday. The second upper-
level trough will be quickly moving southeast across the area on
Monday evening/night with slightly less moisture than Sunday's
system. However, there will still be a chance for showers and
thunderstorms, mainly during the afternoon hours on Monday. These
upper-level troughs will result in near-normal temperatures (highs
in the upper 70s to low 80s), which will provide much needed relief
from the ongoing heat wave.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
On Tuesday, upper-level ridging builds in before the synoptic
pattern becomes less amplified for the rest of the forecast. This
forecast period will be fairly similar to what we've been seeing the
past week or so: hot temperatures with highs in the upper 80s to low
90s with diurnally-forced isolated to scattered showers and
thunderstorms mainly during the afternoon hours. Dew points also
creep back up into the upper 60s to near 70 by midweek as well,
making it uncomfortably humid.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
Thunderstorm activity was ongoing over Indiana this morning and
produced outflow boundaries. These outflows pushed east and
became the focusing mechanism for the development of showers and
thunderstorms over the western portions of the area. Other
showers and thunderstorms developed over the east as instability
increased during the morning hours. Activity became widespread
across the area this afternoon producing some severe
thunderstorm wind gusts and very heavy rain. Ceilings locally
under the thunderstorms down around 1500 feet or briefly lower
expected. Otherwise, where thunderstorms are not occurring,
expecting mainly VFR conditions this afternoon. A wave of low
pressure will move east across the area tonight forcing a cold
front across the area. Moisture associated with the low pressure
system will move east into the area as well and the threat for
showers and thunderstorms will linger across the eastern half of
the forecast area late tonight into tomorrow morning. Otherwise,
expecting VFR conditions to spread from west to east during the
morning tomorrow. Winds will shift to west-north with the
passage of the cold front. Otherwise, southwest flow will be the
rule through the night.

Outlook...Non-VFR could linger across portions of northeast Ohio
and northwest Pennsylvania through Saturday night and all areas
Sunday. Non-VFR possible Wednesday.

&&

.MARINE...
Southerly winds of 10 knots or less expected during the daytime
hours today. Southwest winds begin strengthening late tonight to
around 15 knots ahead of an approaching cold front. This cold front
is expected to cross Lake Erie Saturday morning with west to
northwest winds increasing to 15 to 25 knots most of the day
Saturday. At this point, based on much of the model guidance, it
seems probable that a Small Craft Advisory and Beach Hazard
Statement will be needed for much of the day Saturday. Winds weaken
Saturday night and Sunday but should persist out of the west and
northwest behind a weak front that moves across Lake Erie late
Saturday night into Sunday morning. West to northwest winds persist
through Monday before becoming weak and variable on Tuesday as weak
high pressure builds into the area on Tuesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Jamison
NEAR TERM...Jamison/Lombardy
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Lombardy
MARINE...Saunders
Hazardous weather outlook, Jul 10, 3:58 AM EDT, 10 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
358 AM EDT Fri Jul 10 2020

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-110800-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
358 AM EDT Fri Jul 10 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Showers and thunderstorms will be capable of producing heavy rain
and localized flooding. Some storms could approach strong to severe
levels with damaging wind gusts being the primary threat. The
probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-110800-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
358 AM EDT Fri Jul 10 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie and western Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 10, 1:26 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
126 PM EDT Fri Jul 10 2020

OHZ023-101830-
Trumbull-
126 PM EDT Fri Jul 10 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN TRUMBULL
COUNTY...

At 126 PM EDT, strong thunderstorms were clustered over Vienna
Center, or 8 miles west of Sharon, moving north at 10 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Warren, Niles, Hubbard, Cortland, Vienna Center, Hilltop, Maplewood
Park, Girard, Vienna, McDonald, Mecca, Johnston, Orangeville, Yankee
Lake, Brookfield Center, Churchill, Howland Center, Bolindale, West
Hill and Mineral Ridge.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4113 8077 4114 8078 4145 8079 4142 8052
      4114 8052
TIME...MOT...LOC 1726Z 188DEG 7KT 4128 8065

Kahn
Special weather statement, Jul 10, 1:32 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
132 PM EDT Fri Jul 10 2020

OHZ033-101830-
Mahoning-
132 PM EDT Fri Jul 10 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT MAHONING COUNTY...

At 132 PM EDT, strong thunderstorms were clustered over Salem, moving
north at 5 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Campbell, Canfield,
Austintown, Struthers, Poland, Ellsworth, New Middletown,
Lowellville, North Jackson, Greenford and Mineral Ridge.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4113 8091 4113 8052 4090 8052 4090 8082
      4093 8083 4093 8089 4090 8090 4091 8093
TIME...MOT...LOC 1732Z 193DEG 5KT 4087 8081

Kahn
Special weather statement, Jul 10, 1:43 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Cleveland OH
143 PM EDT Fri Jul 10 2020

OHZ003-006>008-018-101845-
Seneca-Wood-Ottawa-Sandusky-Lucas-
143 PM EDT Fri Jul 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...SENECA...
SANDUSKY...EASTERN WOOD AND NORTHEASTERN LUCAS COUNTIES...

At 142 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Oregon to 6 miles east of Northwood
to 6 miles south of Gibsonburg to near Bloomville. Movement was
northeast at 35 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Toledo, Tiffin, Fremont, Fostoria, Port Clinton, Oregon, Bellevue,
Clyde, Northwood, Oak Harbor, Gibsonburg, Genoa, Woodville, Elmore,
Green Springs, Bloomville, Ballville, Walbridge, Pemberville and
Millbury.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4173 8353 4173 8346 4169 8343 4171 8334
      4164 8323 4161 8308 4152 8297 4151 8299
      4152 8289 4159 8285 4154 8282 4154 8278
      4146 8303 4142 8294 4144 8285 4099 8284
      4099 8312 4118 8348
TIME...MOT...LOC 1742Z 217DEG 28KT 4172 8344 4162 8335 4130 8333 4109
8309

Clark
Special weather statement, Jul 10, 2:06 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Cleveland OH
206 PM EDT Fri Jul 10 2020

OHZ012>014-089-101900-
Geauga-Lake-Ashtabula Lakeshore-Ashtabula Inland-
206 PM EDT Fri Jul 10 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN GEAUGA...
NORTHEASTERN LAKE AND WESTERN ASHTABULA COUNTIES...

At 206 PM EDT, strong thunderstorms were clustered 7 miles south of
Madison, or 9 miles northeast of Chardon, moving northeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Ashtabula, Geneva-On-The-Lake, Geneva, Madison, North Kingsville,
Perry, Orwell, Huntsburg, Austinburg, Montville, Hartsgrove, Roaming
Shores, North Perry, Thompson, Rock Creek, Edgewood, Plymouth Center
and North Madison.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4193 8068 4150 8087 4150 8100 4163 8120
      4178 8121 4185 8104 4187 8090 4189 8082
      4191 8080 4192 8077
TIME...MOT...LOC 1806Z 205DEG 18KT 4166 8106

Kahn
Local storm report, Jul 10, 2:23 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
223 PM EDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND DMG     ELMORE                  41.48N 83.29W
07/10/2020                   OTTAWA             OH   LAW ENFORCEMENT

            TREE DOWN ACROSS ROAD.

&&

ANM
Special weather statement, Jul 10, 2:32 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
232 PM EDT Fri Jul 10 2020

OHZ027-028-036-101900-
Crawford-Wyandot-Marion-
232 PM EDT Fri Jul 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MARION...WYANDOT AND
CRAWFORD COUNTIES...

At 232 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Sycamore to near Richwood. Movement
was northeast at 30 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Marion, Bucyrus, Upper Sandusky, Prospect, Sycamore, La Rue, Morral,
Waldo, Chatfield, Marseilles, Carey, Benton, Nevada, Caledonia, New
Bloomington, Green Camp, Wharton, Harpster, Kirby and Oceola.

LAT...LON 4044 8325 4051 8325 4050 8342 4068 8342
      4071 8346 4098 8345 4099 8288 4070 8286
      4064 8289 4064 8296 4049 8296 4048 8302
      4043 8303
TIME...MOT...LOC 1832Z 211DEG 26KT 4100 8321 4035 8327

Clark

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:14 PM EDTSpecial Weather StatementCLEGeauga46 min
Jul 9, 8:39 PM EDTSpecial Weather StatementCLEErie, Huron36 min
Jul 10, 11:54 AM EDTSpecial Weather StatementCLECuyahoga36 min
Jul 10, 12:29 PM EDTSevere Thunderstorm WarningCLEHancock61 min
Jul 10, 12:31 PM EDTSpecial Weather StatementCLELucas, Wood29 min
Jul 10, 12:39 PM EDTSevere Thunderstorm WarningCLELucas, Wood66 min
Jul 10, 12:43 PM EDTSpecial Weather StatementCLEMarion, Wyandot32 min
Jul 10, 12:46 PM EDTSpecial Weather StatementCLEKnox, Morrow44 min
Jul 10, 12:50 PM EDTSevere Thunderstorm WarningCLEMarion40 min
Jul 10, 1:02 PM EDTSpecial Weather StatementCLEMahoning28 min
Jul 10, 1:05 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow55 min
Jul 10, 1:15 PM EDTSpecial Marine WarningCLE90 min
Jul 10, 1:19 PM EDTSpecial Weather StatementCLESeneca41 min
Jul 10, 1:26 PM EDTSpecial Weather StatementCLETrumbull64 min
Jul 10, 1:27 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Seneca, Wyandot63 min
Jul 10, 1:31 PM EDTSevere Thunderstorm WarningCLETrumbull44 min
Jul 10, 1:32 PM EDTSpecial Weather StatementCLEMahoning58 min
Jul 10, 1:35 PM EDTSpecial Marine WarningCLE115 min
Jul 10, 1:43 PM EDTSpecial Weather StatementCLELucas, Ottawa, Sandusky, Seneca62 min
Jul 10, 1:51 PM EDTAreal Flood AdvisoryCLETrumbull3 hr
Jul 10, 1:53 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky52 min
Jul 10, 2:02 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Seneca58 min
Jul 10, 2:06 PM EDTSpecial Weather StatementCLEAshtabula, Lake54 min
Jul 10, 2:18 PM EDTFlash Flood WarningCLETrumbull2 hr
Jul 10, 2:26 PM EDTAreal Flood AdvisoryCLEOttawa, Sandusky109 min
Jul 10, 2:32 PM EDTSpecial Weather StatementCLECrawford, Marion, Wyandot28 min
Jul 10, 2:50 PM EDTSpecial Marine WarningCLE98 min
Jul 10, 2:59 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow46 min
Jul 10, 3:09 PM EDTSpecial Weather StatementCLEHuron66 min
Jul 10, 3:14 PM EDTSevere Thunderstorm WarningCLEHuron, Seneca34 min
Jul 10, 3:32 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow58 min
Jul 10, 3:33 PM EDTSpecial Marine WarningCLE87 min
Jul 10, 3:40 PM EDTSmall Craft AdvisoryCLE30 hr
Jul 10, 4:28 PM EDTSpecial Weather StatementCLEStark47 min
Jul 10, 4:47 PM EDTSpecial Weather StatementCLECuyahoga28 min
Jul 10, 4:57 PM EDTSpecial Weather StatementCLEMahoning63 min
Jul 10, 4:59 PM EDTSpecial Weather StatementCLELake61 min
Jul 10, 5:03 PM EDTSpecial Marine WarningCLE61 min
Jul 10, 5:18 PM EDTSpecial Marine WarningCLE48 min
Jul 10, 5:27 PM EDTSpecial Weather StatementCLETrumbull63 min
Jul 10, 5:54 PM EDTSevere Thunderstorm WarningCLETrumbull30 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.